您现在位置:科研成果

科研成果

Jun Ge, Xian'an Jin, The Homfly polynomial of classical pretzel links and its application to chirality, Journal of Knot Theory and its Ramifications 22 (2013) 13:1350076 (16 pages).

Weigen Yan, Yeong-Nan Yeh, Fuji Zhang, Three types of dimers on plane honeycomb lattices, J. Stat. Phys. 145 (2011) 1343–1356.

Chain polynomial of labeled hexahedron and Homfly polynomial of (positive) double crossover hexahedral link.

Xiao-Sheng Cheng, Xian'an Jin*, The braid index of complicated DNA polyhedral links, PLoS One, 7 (2012) 11: e48968.

Xian'an Jin*, Graphical calculi for the Dubrovnik polynomial with applications, Journal of Knot Theory and its Ramifications 21 (2012) 10:1250100, 21 pages.

Yuefeng Lin, S. D. Noble, Xian'an Jin*, Wenfang Cheng, On plane graphs with link component number equal to the nullity, Discrete Applied Mathematics 160 (2012) 1369-1375.

Xian'an Jin*, Fuji Zhang, The Homfly and dichromatic polynomials, Proceedings of the American Mathematical Society 140 (2012) 1459-1472.

Leping Jiang, Xian'an Jin*, Kecai Deng, Determining the component number of links corresponding to triangular and honeycomb lattices, Journal of Knot Theory and its Ramifications 21 (2012) 2:1250018, 14 pages.

Xian'an Jin*, Fuji Zhang, On the location of the Homfly polynomial, Journal of Statistical Mechanics: Theory and Experiment (2011) P07011.

Xian'an Jin*, Fuji Zhang, The architecture and the Jones polynomial of polyhedral links, Journal of Mathematical Chemistry 49 (2011) 2063-2088.

281个 页次:4/2910个/页 首页 上一页 下一页 尾页 转到: